# SDR WX0A2018052173323

- Difficulty date: May 18, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- Aircraft time: 64,842 hours, 32,351 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR LIGHT ILLUMINATED RED AFTER GEAR EXTENSION.   EMERGENCY DECLARED.   R & R THE PROXIMITY DOWN LOCK SENSOR, AND PROXIMITY SWITCH BOX.
